Open Access
Translator Disclaimer
April 2015 Exact Lagrangian caps and non-uniruled Lagrangian submanifolds
Georgios Dimitroglou Rizell
Author Affiliations +
Ark. Mat. 53(1): 37-64 (April 2015). DOI: 10.1007/s11512-014-0202-y

Abstract

We make the elementary observation that the Lagrangian submanifolds of Cn, n≥3, constructed by Ekholm, Eliashberg, Murphy and Smith are non-uniruled and, moreover, have infinite relative Gromov width. The construction of these submanifolds involve exact Lagrangian caps, which obviously are non-uniruled in themselves. This property is also used to show that if a Legendrian submanifold inside a contactisation admits an exact Lagrangian cap, then its Chekanov–Eliashberg algebra is acyclic.

Funding Statement

This work was partially supported by the ERC starting grant of Frédéric Bourgeois StG-239781-ContactMath.

Citation

Download Citation

Georgios Dimitroglou Rizell. "Exact Lagrangian caps and non-uniruled Lagrangian submanifolds." Ark. Mat. 53 (1) 37 - 64, April 2015. https://doi.org/10.1007/s11512-014-0202-y

Information

Received: 24 June 2013; Revised: 31 March 2014; Published: April 2015
First available in Project Euclid: 30 January 2017

zbMATH: 1321.57035
MathSciNet: MR3319613
Digital Object Identifier: 10.1007/s11512-014-0202-y

Rights: 2014 © Institut Mittag-Leffler

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.53 • No. 1 • April 2015
Back to Top